# SDR YENA2024082101131

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 38,699 hours, 12,225 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: RTA4B14499
- Condition: Failed
- Location: Wx Radar
- Part time: 72,414 hours, 25,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1869, JFK-PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'WX INOP; REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER PER AMM 34-41-33 OPS CHECK GOOD AT THIS TIME NO FAULT FOUND(FOUND C/B K13 OUT UPON ARRIVAL).'
